Top

Papers(2000-)

  1. T. Mabuchi, Relative stability and extremal metrics, J. Math. Soc. Japan 66 (2014), no. 2, 535--563.
  2. T. Mabuchi and Y. Nakagawa, New examples of Sasaki-Einstein manifolds, Tohoku Math. J. (2) 65 (2013), no. 2, 243--252.
  3. T. Mabuchi, The work of Akito Futaki-the flow of Futaki's invariant from Kaehler manifolds to Sasaki manifolds. (Japanese) Sugaku 64 (2012), no. 2, 185--190.
  4. T. Mabuchi, Asymptotics of polybalanced metrics under relative stability constraints, Osaka J. Math. 48 (2011), no. 3, 845--856.
  5. T, Mabuchi, An affine sphere equation associated to Einstein toric surfaces. Fourth International Congress of Chinese Mathematicians, 219--229, AMS/IP Stud. Adv. Math., 48, Amer. Math. Soc., Providence, RI, 2010.
  6. T. Mabuchi, An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds. II, Osaka J. Math. 46 (2009), no. 1, 115--139.
  7. T. Mabuchi, Asymptotic structures in the geometry of stability and extremal metrics. Handbook of geometric analysis. No. 1, 277-300, Adv. Lect. Math. (ALM), 7, Int. Press, Somerville, MA, 2008.
  8. T. Mabuchi, Chow-stability and Hilbert-stability in Mumford's geometric invariant theory. Osaka J. Math. 45 (2008), no. 3, 833-846.
  9. T. Mabuchi, K-stability of constant scalar curvature polarization, arXiv:0812.4093v2 [math.DG].
  10. T. Mabuchi, An affine sphere equation associated to Einstein toric surfaces, arXiv:0710.0218v1 [math.DG].
  11. T. Mabuchi, Extremal metrics and stabilities on polarized manifolds, International Congress of Mathematicians, Vol. II, 813--826, Eur. Math. Soc., Zürich, 2006.
  12. T. Mabuchi, An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds I, Invent. Math. 159 (2005), no. 2, 225--243.
  13. T. Mabuchi, Stability of extremal Kähler manifolds, Osaka J. Math. 41 (2004), no. 3, 563--582.
  14. T. Mabuchi and Y. Nakagawa, Erratum: "The Bando-Calabi-Futaki character as an obstruction to semistability" [Math. Ann. 324 (2002), no. 1, 187--193], Math. Ann. 330 (2004), no. 3, 627--630.
  15. T. Mabuchi, Uniqueness of extremal Kähler metrics for an integral Kähler class, Internat. J. Math. 15 (2004), no. 6, 531--546.
  16. T. Mabuchi, An obstruction to asymptotic semistability and approximate critical metrics, Osaka J. Math. 41 (2004), no. 2, 463--472.
  17. T. Mabuchi, Multiplier Hermitian structures on Kähler manifolds, Nagoya Math. J. 170 (2003), 73--115.
  18. T. Mabuchi and Y. Nakagawa, The Bando-Calabi-Futaki character as an obstruction to semistability, Math. Ann. 324 (2002), no. 1, 187--193.
  19. A. Futaki and T. Mabuchi, Moment maps and symmetric multilinear forms associated with symplectic classes, Asian J. Math. 6 (2002), no. 2, 349--371.
  20. T. Mabuchi, Heat kernel estimates and the Green functions on multiplier Hermitian manifolds, Tohoku Math. J. (2) 54 (2002), no. 2, 259--275.
  21. T. Mabuchi, A theorem of Calabi-Matsushima's type, Osaka J. Math. 39 (2002), no. 1, 49--57.
  22. T. Mabuchi, Vector field energies and critical metrics on Kähler manifolds, Nagoya Math. J. 162 (2001), 41--63.
  23. T. Mabuchi, Kähler-Einstein metrics for manifolds with nonvanishing Futaki character. Tohoku Math. J. (2) 53 (2001), no. 2, 171--182.
  24. T. Mabuchi and Y. Nakagawa, An obstruction to semistability of manifolds, Proc. Japan Acad. Ser. A Math. Sci. 77 (2001), no. 4, 47--49.